Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Drug interactions or alcohol withdrawal?


Eitherorgans
 Share

Recommended Posts

  • Members
Eitherorgans

  • Group:  Members
  • Topic Count:  6
  • Content Count:  30
  • Reputation:   3
  • Joined:  09/12/2022
  • Status:  Offline
  • Last Seen:  

So I had a strange couple months. I am used to bringing stims at times usually 3mmc or pihp and using a lot of alcohol with this. I was isolated with much free time for a week at the end of October recovering from oral surgery and 2 mags of forementioned material arrived. I had thought both were lost or seize. While this was a bad time to be doing it, I felt like such shit and been suffering due to adhd med shortage so I started using both while drinking a lot. Wasnt bad (save for the 1 day vape binge) just the usual. I went through that supply way faster than normal due to needing stim. After a week I was feeling normal not foggy and even communicating better than I normally do. Got a small amount of adhd med got back working out and felt ok, still drinking nightly and using kratom. Had been using vitamins whole time with the combo I just finished to help vasoconstriction, took l theanine, lysine, l arginine, coq10, magnesium, calcium, biotin, vitamin e, and a couple others that I use for free testosterone boost. Since black Friday is coming up and low on meds I got some odsmt and 4-fmph bc im smoother at work with a lil opiate added to stem and also was beginning to feel small amount of discomfort that I believe to be alcohol withdrawal from going way to hard for a couple weeks. (System is more susceptible to alcohol withdrawal because of long term benzo and alcohol use but I never take benzos now) I went on some strange bender on the 17th to the point I could not function and collapsed on floor which never happens to me. Next day used amp to help hangover and took a couple shots in morning to stave off shakes. Got my 4 f and odsmt that day and helped releive a lot, went to going away party for friend of mine and otw there had a strange spiritual experience helping a stranger with dementia then went into existential crisis for the next few days and decided I have to completely change education and career path. Cried a bit here and there but got through work days fine enough, just having a very difficult time with executive function and my skin is extremely sensitive on my hands (they always crack in the winter very bad but never felt it sting like this) I also have a pain behind my eyes and my nose has been very runny. I don't know if this is solely alcohol withdrawal due to massive bender and subsequent maintenance or post acute withdrawal from rolly stims or weird vitamin interaction. B4 when had bad withdrawal from booze I was much worse off at work and couldn't be around people but amp and opiate are helpful,just when I get home I feel extremely slowed down and will sometimes stand in one place for a minute before completing a simple task yet when working I'm real functional. Been trying to have as few maintenance sips of booze as possible and using amp kratom and odsmt (in smalleramounts) to aid in tapering.  I am fine mostly with all this been through it before and at least this did lead to a genuine awakening that helped me understand I was choosing a career path so I could isolate and avoid developing as a person and working on things that matter to me. I just need to know if anyone sees symptoms of something other than alcohol withdrawal or general poly abuse, like if the vitamins need to be stopped or cycled or if some strange interactions may be happening? Also in suggestions on ways to taper down safely or things that could help please lmk 

Link to comment
Share on other sites

  • Members
Eitherorgans

  • Group:  Members
  • Topic Count:  6
  • Content Count:  30
  • Reputation:   3
  • Joined:  09/12/2022
  • Status:  Offline
  • Last Seen:  

Update: after a few days I could tell it was mostly simple alcohol withdrawal. Also I tested positive for covid so there is that 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...